# SDR FDEA2020052971062

- Difficulty date: May 27, 2020
- Submitted: May 30, 2020
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 83,672 hours, 20,340 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 2:15 INTO FLIGHT AT FL300, LVL1 BRAKE DIFF TEMP ALERT NR 1 SHOWED 200?  NR 2 SHOWED 190?, ALL OTHER  SHOWED ABOUT 65? THEN NR 2 CONTINUE TO CLIMB.  REMAINING APPROX 212?.  AS THE TEMP WAS CLIMBING WE DECLARED EMERGENCY AND DIVERTED TO PVG.  NO PROBLEM ON LANDING.  BRAKE COOLED ON DESCENT TO 150?, UPON LOWERING GEAR TEMP WAS 100?.
